Pacific Journal of Mathematics

Note on the Schwarz triangle functions.

Joseph Lehner

Article information

Source
Pacific J. Math., Volume 4, Number 2 (1954), 243-249.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044883

Mathematical Reviews number (MathSciNet)
MR0061168

Zentralblatt MATH identifier
0055.07703

Subjects
Primary: 30.0X

Citation

Lehner, Joseph. Note on the Schwarz triangle functions. Pacific J. Math. 4 (1954), no. 2, 243--249. https://projecteuclid.org/euclid.pjm/1103044883


Export citation

References

  • [1] L. R. Ford, Automorphc functions, McGraw-Hill, New York, 1929.
  • [2] R. Fricke, Die Ellptischen Funktonen und ihre Anwendungen, I, Teubner, Berlin, 1930.
  • [3] H. Petersson, Uber die entwicklungskoeffizientender automorphen Formen, Acta Math. 58(1932), 169-215.
  • [4] H. Rademacher, The Fourier coefficientsof the modular invariant / ( r ) , Amer. J. Math. 60(1938), 501-512.
  • [5] E. T. Whittaker and G. N. Watson, A course of modern analysis, Fourth Edition, Cambridge, 1940. Los ALAMOS SCIENTIFIC LABORATORY